MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 220
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
 
Event or Problem Description
It was reported that the device locked on the wire and a dissection occurred.A 5f x 11cm super sheath introducer sheath with 0.038in mini guidewire was selected for use in a procedure within the femoral artery.The post-dilated target lesion was 300mm long with no calcification.During the procedure, the mini guidewire locked on to the non-boston scientific introducer needle.The super sheath introducer sheath was never advanced inside the body; only the mini guidewire that was provided with the device was inside the body.There was bleeding from a small rift in the vessel that required extra hand compression.The procedure was completed with another of the same device.No other patient complications were reported.

Brand Name
SUPER SHEATH INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10897154
Report Number2134265-2020-16316
Device Sequence Number14204619
Product Code DYB
UDI-Device Identifier14543527181409
UDI-Public14543527181409
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number220
Device Catalogue Number220
Device Lot Number20A16BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;